Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
swoosh0410

Finacea w/ other Medications?

hi, i'm new to the board! i started using finacea about a month ago to help reduce the redness/irritation left behind from using retin-a. when i started, i had an IB but since then it seems to be working. however, the IB left behind some brownish pigmented acne scars! i was wondering if this is normal and will finacea fade these spots over time?

also, can you safely combine finacea with other prescription acne medications? i was thinking of trying obaji nu derm clear to help with the acne scarring. any advice here? thanks!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×